# SDR CA151009004

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 17,130 hours
- Engine: Allsn 250C30S
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 7630101910107
- Condition: Broken
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ATTEMPTING START ON NR 2 ENGINE THE PILOT NOTICED NO T5 RISE. UPON FURTHER INVESTIGATION IT WAS REVEALED THAT WHEN THROTTLE CABLE WAS MOVED THERE WAS NO MOVEMENT AT THE FUEL CONTROL ARM.  IT WAS DISCOVERED THAT THE THROTTLE CABLE WAS BROKEN AT APPROXIMATELY 12" FROM THE FUEL CONTROL ARM INSIDE THE CABLE ASSY.
